Follow
Clarence Eugene Wayne
Clarence Eugene Wayne
Professor of Mathematics, Boston University
Verified email at math.bu.edu
Title
Cited by
Cited by
Year
Newton's method and periodic solutions of nonlinear wave equations
W Craig, CE Wayne
Communications on Pure and Applied Mathematics 46 (11), 1409-1498, 1993
5681993
Propagation of ultra-short optical pulses in cubic nonlinear media
T Schäfer, CE Wayne
Physica D: Nonlinear Phenomena 196 (1-2), 90-105, 2004
5152004
Propagation of ultra-short optical pulses in cubic nonlinear media
T Schäfer, CE Wayne
Physica D: Nonlinear Phenomena 196 (1-2), 90-105, 2004
5152004
Periodic and quasi-periodic solutions of nonlinear wave equations via KAM theory
CE Wayne
Communications in Mathematical Physics 127 (3), 479-528, 1990
5141990
Scaling theory for noisy period-doubling transitions to chaos
B Shraiman, CE Wayne, PC Martin
Physical Review Letters 46 (14), 935, 1981
2621981
Invariant manifolds and the long-time asymptotics of the Navier-Stokes and vorticity equations on R2
T Gallay, CE Wayne
Archive for Rational Mechanics and Analysis 163, 209-258, 2002
2482002
The long‐wave limit for the water wave problem I. The case of zero surface tension
G Schneider, CE Wayne
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2000
2372000
Global stability of vortex solutions of the two-dimensional Navier-Stokes equation
T Gallay, CE Wayne
Communications in mathematical physics 255, 97-129, 2005
2362005
Ultra-short pulses in linear and nonlinear media
Y Chung, C Jones, T Schäfer, CE Wayne
Nonlinearity 18 (3), 1351, 2005
2082005
The Euler-Bernoulli beam equation with boundary energy dissipation
G Chen, SG Krantz, DW Ma, CE Wayne, HH West
Operator methods for optimal control problems 108, 67-96, 1987
1971987
Localization in disordered, nonlinear dynamical systems
J Fröhlich, T Spencer, CE Wayne
Journal of statistical physics 42, 247-274, 1986
1841986
Invariant manifolds for a class of dispersive, Hamiltonian, partial differential equations
CA Pillet, CE Wayne
Journal of differential equations 141 (2), 310-326, 1997
1631997
Counter-propagating waves on fluid surfaces and the continuum limit of the Fermi-Pasta-Ulam model
G Schneider, CE Wayne
Equadiff 99: (In 2 Volumes), 390-404, 2000
1242000
The rigorous approximation of long-wavelength capillary-gravity waves
G Schneider, CE Wayne
Archive for rational mechanics and analysis 162, 247-285, 2002
1202002
Analysis, designs, and behavior of dissipative joints for coupled beams
G Chen, SG Krantz, DL Russell, CE Wayne, HH West, MP Coleman
SIAM Journal on Applied Mathematics 49 (6), 1665-1693, 1989
1081989
Kawahara dynamics in dispersive media
G Schneider, CE Wayne
Physica D: Nonlinear Phenomena 152, 384-394, 2001
962001
Invariant manifolds for parabolic partial differential equations on unbounded domains
CE Wayne
Archive for Rational Mechanics and Analysis 138 (3), 279-306, 1997
931997
Metastability and rapid convergence to quasi-stationary bar states for the two-dimensional Navier–Stokes equations
M Beck, CE Wayne
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 143 (5 …, 2013
922013
Metastability and rapid convergence to quasi-stationary bar states for the two-dimensional Navier–Stokes equations
M Beck, CE Wayne
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 143 (5 …, 2013
902013
Propagating fronts and the center manifold theorem
JP Eckmann, CE Wayne
Communications in mathematical physics 136, 285-307, 1991
791991
The system can't perform the operation now. Try again later.
Articles 1–20